# SDR SWAA107693

- Difficulty date: December 7, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 54,829 hours, 45,865 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: DA2609
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG LIGHT ILLUMINATED INDICATING UNSAFE GEAR EXTENSION.  (NO GREEN LIGHT) CYCLED GEAR HANDLE, SAME INDICATION.  REMOVED AND REPLACED RT MLG GEAR DOWN LOCK ACTUATOR PER MM.
